I have severe TMJ. I receive trigger point therapy for it. Now, I have a metal taste in my mouth that won't go away. I have had it for a little over a month. My TMJ Dr. has no idea why. I was on a once a day morphine and now I am not due to problems with the office. Therefore I have not had it for over a month. Could it be part of the withdrawl (withdrawal) or something else. The TM nerve has been going crazy in my face and head so I thought it was that. I did a steriod pack and it didn't help at all. Do you have a guess as to what it might be? Thank you, Lisa
MS CONTIN® - (Morphine Sulfate Controlled-Release) Tablets could cause alteration in taste, ie metal taste. You should contact your MD......not your TMJ doc.
Instead of meds and Trigger Point injections I recommend you find a Neuromuscular TMJ expert. Go to www.top3dentist.com
I also have a copper taste in my mouth, dentist says no gum disease, I do have post nasal drip but thats never happened to me before I have this awful taste since going on 3 months, my doctor just says could be this could be that but doesn't test me for anything well I started having severe TMJ now that I am almost done with my braces I had the TMJ before, I did some research what I came across so far as a possibility is a pinched muscle or nerve in the area of my TMJ joint, which is to throw off a metal taste, so I really don't know blood work was done so nothing else has came up as being low in iron or zinc. I seen on a tmj specialist site metal taste in mouth so I am really pointing in that direction. I am in braces but I am trying to get therapy now for the annoying ringing sounds in my ears and the ear pain, I can't wait so I am finding someone now that can help me fix this problem..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.